≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

plzz help.....i realy need a professional advice . plz any professional homeopath help me . i realy need it.

hello sir

i m 19 years old student suffering from sexual weakness
. i hav suffered alot of stress since i was 13 years old becuz of my family issues and alot of masturbation and night fall.
now i m 19 and i realise this problem my penis cud'nt errect properly and when i masturbate once in a month my sperm comes out within 2 mins n the sperm quality is very poor. i m very disappointed with my sexual health .
sir i request you to priscribe me some medicines form my penis enlargement and erectile defunctionung and poor sperm quality .
i hav heard about lycopodium and cydinia vulgaris on internet. n i m taking lycopodium 1000 since last week . i don watch porn and i don masturbate now.
my height is 5'8 and 60 kg weight.
plz help sir i ll b very very thankfull to you

regards
 
  .solanki on 2014-03-25
This is just a forum. Assume posts are not from medical professionals.
You are 19 yrs only and presuming inactive sex life .pl have good nutrional diet good excercise channelising your energy to other activities .
 
akshaymohl 6 years ago
sir i understand what you saying but my penis cudnt get errect ven when i m ching porn movies. i am dippressedd
 
.solanki 6 years ago
Staphysagaria 200 one dose daily for 5days evening time .8 pills as one dose or 4drops in two table spoon as one dose.pl save your energy for suitable time .
 
akshaymohl 6 years ago
.
[message deleted by simone717 on Wed, 26 Mar 2014 22:48:30 GMT]
 
simone717 6 years ago
nothing sir . my frind told me about lycopodiun 1000 . he is in 2nd year BHMS.
my penis get errect while m half asleep n thats it . when i watch any porn content my heart beat gets faster i feel like havin sex but my penis cudnt errect .my penis size is les than 4 inches when errected
 
.solanki 6 years ago
thanx akshay sir for your priscription.


sir should i continue lycopodium 1000 or i should stop consuming it????

thanx once again
[message edited by .solanki on Wed, 26 Mar 2014 16:49:46 GMT]
 
.solanki 6 years ago
Stop taking Lycopodium and start
what Dr. Mohla prescribed.
 
simone717 6 years ago
sir m not doubting your knowledge . i reaspect bboth of you but right now m a little confused becuz two homeopath suggesting me the cure .
sir i request you both plz study my problem n anything you want to ask me i will tel you.
simone sir n akshay sir m already very disappointed with my life n i cant handle any confusion .
plz tel me which remedy should i take.
 
.solanki 6 years ago
ok doc. simone.
do i hav to continue this medicine after 5 days ????
 
.solanki 6 years ago
Dr. Mohla and I just happened to post at the same time.

I agree with what Dr. Mohla has told you- I am just trying to
make it more clear for you- sorry if I am confusing you.

After you take what Dr. Mohla has told you for 5 days, then
you report back on here to Dr. Mohla what your reaction is and
he will give you the next advice.
 
simone717 6 years ago
thanks dr. i ll do as u say.
 
.solanki 6 years ago
Thanx Res Simone for clarification.pl come back for further advise.Pl donot consume med in this tender age .Be calm and donot centre yourself only to sex .
[message edited by akshaymohl on Wed, 26 Mar 2014 23:22:13 GMT]
 
akshaymohl 6 years ago
Dr. mohla can u give me your mobile number n tel me what time i can cal you.
 
.solanki 6 years ago
DR. mohla m taking what you priscribed . i will ask you for the further advice after a week.
thank you
 
.solanki 6 years ago
Yes waiting for progress.
 
akshaymohl 6 years ago
sir i took the medicine last night and today since morning i m felling heaadache. when i move my hed i feel a vibrating pain.
is this normal or any side effect??
can i take dispirin for my headahe?
 
.solanki 6 years ago
every thing is normal .you can take disprin.
 
akshaymohl 6 years ago
hello sir
i m suffring from fever sinc last teo days and i took alopaty medicine for my problem.
i m feeling a considerable improvemment in my errection i hope it will get better with time.
when i get arroused or try to make myself arrouse i ll get a errection.


i want to tell you somthing

m living in a hostel since last 1 and a half year when i waas at home and my diet was good i used to hav a hard and full errection but when i came to hostel my improper diet n stress made me this.
m feeling iprovement but sir its not like my full errection .
i hope you will study my case n priscribe me some other medicine after our last priscription time is over.
thank you
regards
 
.solanki 6 years ago
hello sir
i was watching porn just to check my growth but thr is reaction.when i sleep my penis get errect. i was trying to errect it but un successful.
i felt that my problem is tht i hav a very low confidence all the time when i watch porn i think about my performance in future which is very disappointing according to my current situation.
my sperm was about to eject but my penis was not erected .
i don kno its a medical as well as physcological problem.

you are my hope sir.
hellp me
 
.solanki 6 years ago
pl have lycopodium 1000 one dose evening time .no repetition .only one dose .
 
akshaymohl 6 years ago
ok . and what about Staphysagaria 200.shiould i continue the medicin or i stop.
 
.solanki 6 years ago
staphysagaria 200 weekly dose for one month
[message edited by akshaymohl on Mon, 31 Mar 2014 17:24:13 BST]
 
akshaymohl 6 years ago
thank you sir
DR. can i ask you if i reduce my dose intake than how it can help me.
i am confused.
 
.solanki 6 years ago
I could not get you.
 
akshaymohl 6 years ago
HELLO DR.
i mean to say that if i will take my medicine once in a week and not daily than how it can cure my problem faster.
i was taking this medicine daily . yesturday i took lykopodium 1000 1 dose and not to repeat as you told me .
 
.solanki 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.